Life right now is hectic.
Not because of work, or school, or relationships, or any of the other “normal” ways that many experience and relate to the word “hectic.”
As I’ve mentioned before, I have a quote on my mirror that says,
“I WILL DO WHATEVER IT TAKES TO GET BETTER.”
Right now I’m doing my best to do whatever it takes.
I’m on a protocol that is very intense and extremely exhausting. Every day I take up to 40 pills, depending on what week I am in my protocol. Some of these pills are medications that are as intense as my protocol; and some of their side-effects are just as concentrated.
One of the side-effects of one of these powerful medications is air-hunger.
Many have no idea what this means – in truth, before experiencing it, I had little idea what the effect of this side effect was on a human being.
AIR-HUNGER: this effect creates an intense desire to breathe deeply, deeply enough so you get that satisfied feeling that you have given your body what it needs and filled your lungs with oxygen. While air-hunger creates this need to breathe deeply with nearly every breath you take, you simply cannot fill your lungs! For whatever reason, your body does not allow you to do what it is screaming at you to do. With every breath you take, you force yourself to try again, and again, and again…until finally, sometimes after an hour or two of these attempts, you are FINALLY able to fully fill your lungs with air and afterwards, take a few normal, shallow breaths.
During this time you get dizzy and lightheaded because of the attempts to breathe deeply; often you can feel unsteady on your feet and fall into walls to catch your balance.
This goes on for days – sometimes weeks.
May I add that this symptom is quite frustrating, because after a few shallow breaths, you once again are FORCED to breathe deep and attempt to fill your lungs with oxygen? It’s like your body is starving for air; therefore the term, AIR-HUNGER.
This symptom has haunted me recently and caused some to remark that “I must have a lot on my mind, with all the sighing I’m doing.” I do have a lot on my mind, I smile back, and I add no more.
Attempting (at MOST times mind you) to look at the good in things, there is one good benefit from this side-effect: I feel like I’m high because of the light-headedness and dizzy spells. That, at least, is something I cannot complain about.